A Solution of the 4th Clay Millennium Problem about the Navier-Stokes Equations.
dc.contributor.author | Konstantinos E. Kyritsis | en |
dc.date.accessioned | 2022-09-19T07:18:09Z | |
dc.date.available | 2022-09-19T07:18:09Z | |
dc.identifier.uri | https://olympias.lib.uoi.gr/jspui/handle/123456789/31923 | |
dc.identifier.uri | http://dx.doi.org/10.26268/heal.uoi.11738 | |
dc.rights | CC0 1.0 Universal | * |
dc.rights.uri | http://creativecommons.org/publicdomain/zero/1.0/ | * |
dc.subject | Navier-Stokes equations | en |
dc.subject | Incompressible flows | en |
dc.subject | Millennium mathematical problems | en |
dc.subject | Regularity | en |
dc.subject | Blow-up | en |
dc.title | A Solution of the 4th Clay Millennium Problem about the Navier-Stokes Equations. | en |
heal.abstract | In this paper it is solved the 4th Clay Millennium problem about the Navier-Stokes equations, in the direction of regularity (no blow-up). This is proved for the Navier-Stokes equations for the non-periodic formulation and without external forcing (homogeneous case). The proof is based on discovering a new invariant as a 2D surface density of (rotatory) momentum, derived from the well-known Helmholtz-Kelvin-Stokes velocity circulation invariant. This invariant is indispensable, besides to the ordinary momentum conservation, to prove that there cannot be a blow-up in finite time, of the point vorticities, thus regularity. .It is proved that not only there is no Blow-up in finite time but not even at the time T=+∞. | en |
heal.access | free | el |
heal.bibliographicCitation | A Solution of the 4th Clay Millennium Problem about the Navier-Stokes Equations. World Journal of Research and Review August 2021 13(2):26-35 | en |
heal.classification | MATHEMATICAL PHYSICS | en |
heal.dateAvailable | 2022-09-19T07:19:10Z | |
heal.fullTextAvailability | true | |
heal.journalName | World journal of research and review | en |
heal.journalType | peer-reviewed | el |
heal.language | en | el |
heal.publicationDate | 2021-08-30 | |
heal.publisher | World journal of research and review | en |
heal.recordProvider | University of Iannina, School of Economic and Administrative Sciences, Dept of Accouning-Finance | en |
heal.type | journalArticle | el |
heal.type.el | Άρθρο περιοδικού | el |
heal.type.en | Journal article | en |
Αρχεία
Πρωτότυπος φάκελος/πακέτο
1 - 1 of 1
Φόρτωση...
- Ονομα:
- WJRR1302008_corrected_16_09_22.pdf
- Μέγεθος:
- 804.15 KB
- Μορφότυπο:
- Adobe Portable Document Format
- Περιγραφή:
Φάκελος/Πακέτο αδειών
1 - 1 of 1
Φόρτωση...
- Ονομα:
- license.txt
- Μέγεθος:
- 1.71 KB
- Μορφότυπο:
- Item-specific license agreed upon to submission
- Περιγραφή: